# SDR CALA2018121762582

- Difficulty date: December 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER CUTOUT FWD CORNER FITTING HAS CORROSION - {A3NB-5 3-3-6222} - GENERATED BY TECH N078570 AT HAECO LCQ PER N/R 92951 12 REMOVED AND REPLACED CONER FITTING AT FR66 IAW A320 SRM 51-72-11 -001, SRM 51-42-11-001 RECEIVED NEW CORNER FITTING IAW A320 SRM 53-41-69-001. PN D5348004220502 PO 1056517.2. BY MECH V061603 AN D INSP BY LC-61
